Hello, I'm taking a small break from studying. Next week I have finals and then I'll be off for the summer. I'd like to say that perhaps, only perhaps, my facial flush has improved. My face flushes when I wipe off my make up or when it is very hot outside. Before, it would be red constantly and follow a rosacea-like pattern. I am now under the care of a naturopath to get rid of the body flushing that's relentless. The ND has adviced to get an ESR and CRP test. These tests detect internal inflamm
Hello! I'm back. It's rainy and cool here in NYC, so much for May. Well, I found out that the nerve inflammation that I had at my limbs was due to Accutane. An oncologist told me that it being a chemotheraphy drug, developing neuropathy is common and should be reversible especially for me, since I haven't followed through the entire course.
Good news is, I do not get those electric shocks anymore. I get funny feelings on my face, such as my sinus area and cheeks, but do not believe it is accuta
From May 7 to May 10, I experienced severe pain in my left and right arm. It felt like electric jolts running along the limbs and extreme burning. My left leg had cramps in the thigh and calf area, accompanied with tingling in the palm of the foot. On the right leg, only the calf cramped. Because of the timing, I'm not sure whether to attribute the event to Accutane. Through my research, it does seem that many side effects occur months after the last dose of Accutane, for some arcane reason. The
it all began. I took only 40 mg for 26 days of Accutane. The original cycle was of 4 months. I didn't follow through because of the side effects encountered. In my case, it seems the drug was very effective. I dare to say it was way too effective. I didn't experience breakouts, rather, my skin began "healing" beginning the second week on the medication. "Healing" because while my skin was drying, it felt also extremely swollen, rare, and red.
Being told those were typical side effects, I contin